Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach cramps, diarrhea, powder like substance in urine. No pain while urinating. Cure for symptioms?

Hello Doctor,
i am a 38 year old male in good general health. the last few months i have noticed what looks like powder in my urine. i have also had an increase in stomach cramps and diarrhea. there is no pain associated with urinating or my bowel movements, but i am concerned as this has been going on consistently for a prolonged time.
thanks for any help.


Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the symptom you mentioned may be due to bladder stones in which symptoms will not occur in some people but if occurse pain in lower abdomen and may be in some people it will be wavy pain.The particles you aree seeing in your urine may be the particles of the stones you have so it is needed to take an xray kub to rule out bladder and renal calculi.Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor